# SDR ASOA2013062808535

- Difficulty date: May 30, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 17,758 hours, 16,893 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED ABOVE PAX DOOR ASSIST MOTOR PULLEY.  REPAIRED IAW REO 601R-52-11-513.
